# SDR USAA040280

- Difficulty date: May 29, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65516989
- Condition: Cracked
- Location: Stringer
- Part time: 51,120 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER SPLICE CRACKED 1 INCH, STRINGER 4 LEFT, FRAME STATION 907 IN CENTER FLANGE OF STRINGER SPLICE.  REMOVED AND REPLACED PART PER OM-26 AND J3-58-53513-C-001.  (M)
